# SDR RAIA201707220001

- Difficulty date: July 22, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 38,819 hours, 22,922 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR OPEN INDIDCATION DURING FLIGHT.   PERFORMED OPS CHECK OF THE CARGO DOOR WARNING SYSTEM, OPS CHECKED GOOD.
